# SDR AALA20040258

- Difficulty date: February 20, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT T192/20  AFTER TAKEOFF CENTER HYDRAULIC SYSTEM QUANTITY WENT TO ZERO WITH R/F SHOWING CENTER SYSTEM PRESSURE LIGHT ILLUMINATED.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER 1 SPOILER FILTER SEAL.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
